Biholomorphic equivalence of bounded Reinhardt domains
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 1, p. 1-13
@article{ASNSP_1986_4_13_1_1_0,
     author = {Barton, Tom},
     title = {Biholomorphic equivalence of bounded Reinhardt domains},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 13},
     number = {1},
     year = {1986},
     pages = {1-13},
     zbl = {0611.46054},
     mrnumber = {863633},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1986_4_13_1_1_0}
}
Barton, Tom. Biholomorphic equivalence of bounded Reinhardt domains. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 1, pp. 1-13. http://www.numdam.org/item/ASNSP_1986_4_13_1_1_0/

[1] H. Auerbach, Sur les groupes lineaires, Studia Math., 4 (1933), pp. 113-125; Studia Math., 4 (1933), pp. 158-166, and Studia Math., 5 (1934), pp. 43-49. | JFM 60.1089.01

[2] T.J. Barton - S. Dineen - R. Timoney, Bounded Reinhardt domains in Banach spaces, Compositio Math., to appear. | Numdam | MR 860318 | Zbl 0661.32005

[3] R. Braun - W. Kaup - H. Upmeier, On the automorphisms of circular and Reinhardt domains in complex Banach spaces, Manuscripta Math., 25 (1978). pp. 97-133. | MR 500878 | Zbl 0398.32001

[4] R.J. Fleming - J.E. Jamison, Hermitian and adjoint abelian operators on certain Banach spaces, Pacific J. Math., 52 (1974), pp. 67-84. | MR 358414 | Zbl 0288.47028

[5] -, Isometries on certain Banach spaces, J. London Math. Soc. (2), 9 (1975), pp. 121-127. | MR 361733 | Zbl 0288.47027

[6] N.J. Kalton - G.V. Wood, Orthonormal systems on Banach spaces and their applications, Math. Proc. Cambridge Philos. Soc., 79 (1976), pp. 493-510. | MR 402471 | Zbl 0327.46022

[7] W. Kaup - H. Upmeier, Banach spaces with biholomorphically equivalent unit balls are isomorphic, Proc. Amer. Math. Soc., 58 (1976), pp. 129-133. | MR 422704 | Zbl 0337.32012

[8] H. Schneider - E.L. Turner, Matrices hermitian for an absolute norm, Linear and Multilinear Algebra, 1 (1973), pp. 9-31. | MR 321955 | Zbl 0278.15012

[9] L.L. Stachó, A projection principle concerning biholomorphic automorphisms, Acta Sci. Math., 44 (1982), pp. 99-124. | MR 660517 | Zbl 0505.58008

[10] T. Sunada, Holomorphic equivalence problem for bounded Reinhardt domains, Math. Ann 235 (1978), pp. 111-128. | MR 481064 | Zbl 0357.32001

[11] J.P. Vigué, Le groupe des automorphismes analytiques d'un domaine borné d'un espace de Banach complexe. Application aux domaines borné symétriques. Ann. Sci. Ècole Norm. Sup., 9 (1976), pp. 203-282. | Numdam | MR 430335

[12] -, Automorphismes analytiques d'un domaine de Reinhardt borné d'un espace de Banach a base, Ann. Inst. Fourier, 34 (1984), pp. 67-87. | Numdam | MR 746496 | Zbl 0525.32027